# SDR UALA2012092005335

- Difficulty date: September 19, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 37,655 hours, 15,426 cycles
- Engine: Iae V2522A5
- System (JASC): 2720 · Rudder Control System
- Part: Bushing
- Part number: D5537001600200
- Condition: Missing
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CENTER ACTUATOR 3025GM YELLOW HYD SYSTEM RUDDER ATTACH UPPER FLANGED BUSHING P/N D5537001600200 WAS FOUND MISSING CAUSING RUDDER TRAILING EDGE PLAY OF 21 MM REF: AMM 27-24-51-0401 AND IPC 27-24-04 PG 21-2 ITEM 100. BY- 072123.  RUDDER ACTUATOR ATTACH LUGS WERE CHECKED FOR WEAR NONE NOTED.  BUSHING AND NEW HARDWARE INSTALLED ON OV WRITE UP M0419R.
